MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY,FOLEY,100% SIL,16FR 10ML

Medline Industries, LP MEDLINE; TRAY,FOLEY,100% SIL,16FR 10ML
Catalog Number DYND11523
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the attached catheter tray was defective, the balloon wouldn¿t inflate at all.".
 
Additional Manufacturer Narrative
Medline quality received a complaint regarding the catheter balloon not inflating with respect to the selectsilicone 2-layer foley catheter tray with 2,000 ml drain bag, 100% silicone catheter and luer lock sampling port, 16 fr x 16" l, 10 ml.Medline quality did not receive a sample nor photographs of the reported product; a review of the inspection record found no abnormalities noted, and a retrospective review of the past 6 months preceding the reported issue revealed 2 additional complaints of balloon inflation issues with respect to this product.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.Medline quality will continue to monitor for the issue through weekly complaint meetings and monthly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,100% SIL,16FR 10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50772251
Report Number1417592-2026-40391
Device Sequence Number18498047
Product Code OHR
UDI-Device Identifier40884389497297
UDI-Public40884389497297
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11523
Device Lot Number23LBL066
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown